Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 111, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 1, 2005, 9:20 PM MDT for Baca County, Colorado. It was in force for 103 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2005, 9:20 PM MDT (03:20 UTC)
- Expired
- Jul 1, 2005, 11:03 PM MDT
- In force
- 103 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Baca County, CO
The radar
The Pueblo radar (KPUX), 175 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 10:00 PM MDT | HAIL 1 | 5 N Springfield, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 6:15 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.3 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 722 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1967 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 020322 SVRPUB COC009-020515- /O.NEW.KPUB.SV.W.0111.050702T0320Z-050702T0515Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 920 PM MDT FRI JUL 1 2005 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BACA COUNTY IN SOUTHEAST COLORADO. THIS INCLUDES SPRINGFIELD. * UNTIL 1115 PM MDT. * AT 917 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 19 MILES NORTHWEST OF PRITCHETT...AND WAS MOVING SOUTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE... OVER SPRINGFIELD BY 1005 PM MDT. OVER VILAS BY 1020 PM MDT. ANOTHER STRONG STORM WAS LOCATED ALONG HIGHWAY 287 ALONG THE BACA AND PROWERS COUNTY LINE. THIS STORM WAS MOVING SOUTHEAST AT 30 MPH. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3762 10304 3734 10305 3701 10208 3761 10207 $$ HODANISH
6 follow-up statements
000 WWUS55 KPUB 020343 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 941 PM MDT FRI JUL 1 2005 COC009-020515- /O.CON.KPUB.SV.W.0111.000000T0000Z-050702T0515Z/ BACA CO- 941 PM MDT FRI JUL 1 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR BACA COUNTY UNTIL 1115 PM MDT... AT 939 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS CENTERED 7 MILES NORTH OF PRITCHETT...OR ABOUT 16 MILES WEST OF SPRINGFIELD... MOVING SOUTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE... 5 MILES NORTHEAST OF PRITCHETT BY 950 PM MDT. OVER SPRINGFIELD BY 1005 PM MDT. MOTORIST TRAVELING ALONG HIGHWAY 287 SHOULD BE PREPARED FOR VERY STRONG CROSS WINDS AS THIS STORM CROSSES HIGHWAY 287 SHORTLY BEFORE 10 PM. THIS STORM HAS THE POTENTIAL TO BLOW OVER TRACTOR TRAILERS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SATURDAY MORNING FOR SOUTHEAST COLORADO. LAT...LON 3762 10304 3734 10305 3701 10208 3761 10207 $$ HODANISH
000 WWUS55 KPUB 020405 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1001 PM MDT FRI JUL 1 2005 COC009-020515- /O.CON.KPUB.SV.W.0111.000000T0000Z-050702T0515Z/ BACA CO- 1001 PM MDT FRI JUL 1 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR BACA COUNTY UNTIL 1115 PM MDT... AT 1000 PM MDT...THE PUBLIC REPORTED HAIL THE SIZE OF QUARTERS 5 MILES NORTH OF SPRINGFIELD. AT 1000 PM MDT...DOPPLER RADAR CONTINUED TO INDICATE 2 SEVERE STORMS OVER BACA COUNTY. THE FIRST STORM WAS 2 MILES EAST OF SPRINGFIELD...WHILE THE SECOND SEVERE STORM WAS LOCATED 3 MILES NORTHWEST OF PRITCHETT. BOTH STORMS WERE MOVING SOUTHEAST AT 30 MPH. BOTH OF THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 70 MPH ALONG WITH HAIL THE SIZE OF QUARTERS. THE SEVERE THUNDERSTORM WILL BE... 5 MILES SOUTHWEST OF VILAS BY 1020 PM MDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SATURDAY MORNING FOR SOUTHEAST COLORADO. LAT...LON 3762 10304 3734 10305 3701 10208 3761 10207 $$ HODANISH
000 WWUS55 KPUB 020425 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1023 PM MDT FRI JUL 1 2005 COC009-020515- /O.CON.KPUB.SV.W.0111.000000T0000Z-050702T0515Z/ BACA CO- 1023 PM MDT FRI JUL 1 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN BACA COUNTY UNTIL 1115 PM MDT... AT 1019 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 8 MILES SOUTHEAST OF PRITCHETT...OR ABOUT 11 MILES SOUTHWEST OF SPRINGFIELD...MOVING SOUTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER CAMPO BY 1050 PM MDT. ANOTHER STRONG STORM WAS NOTED 8 MILES SOUTHEAST OF SPRINGFIELD...WHILE A THIRD STRONG STORM WAS NOTED 10 MILES WEST...NORTHWEST OF PRITCHETT. THESE STORMS WERE ALSO MOVING SOUTHEAST AT 30 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SATURDAY MORNING FOR SOUTHEAST COLORADO. LAT...LON 3751 10306 3701 10308 3702 10226 3741 10234 $$ HODANISH
000 WWUS55 KPUB 020435 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1034 PM MDT FRI JUL 1 2005 COC009-020515- /O.CON.KPUB.SV.W.0111.000000T0000Z-050702T0515Z/ BACA CO- 1034 PM MDT FRI JUL 1 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN BACA COUNTY UNTIL 1115 PM MDT... AT 1032 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 6 MILES WEST OF CAMPO...OR ABOUT 22 MILES SOUTH OF SPRINGFIELD...MOVING SOUTHEAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE... IN CAMPO BY 1040 PM MDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SATURDAY MORNING FOR SOUTHEAST COLORADO. LAT...LON 3751 10306 3701 10308 3702 10226 3741 10234 $$
000 WWUS55 KPUB 020451 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1050 PM MDT FRI JUL 1 2005 COC009-020515- /O.CON.KPUB.SV.W.0111.000000T0000Z-050702T0515Z/ BACA CO- 1050 PM MDT FRI JUL 1 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EXTREME SOUTHERN BACA COUNTY UNTIL 1115 PM MDT... AT 1045 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED JUST WEST OF CAMPO...OR ABOUT 24 MILES SOUTH OF SPRINGFIELD...MOVING SOUTHEAST AT 20 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN BACA COUNTY...INCLUDING CAMPO. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SATURDAY MORNING FOR BACA COUNTY. LAT...LON 3751 10306 3701 10308 3702 10226 3741 10234 $$ HODANISH
000 WWUS55 KPUB 020503 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1102 PM MDT FRI JUL 1 2005 COC009-020512- /O.CAN.KPUB.SV.W.0111.000000T0000Z-050702T0515Z/ BACA CO- 1102 PM MDT FRI JUL 1 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BACA COUNTY HAS BEEN CANCELED... AT 1058 PM MDT...DOPPLER RADAR SHOWED THAT THE SEVERE WEATHER HAS MOVED OUT INTO OKLAHOMA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3751 10306 3701 10308 3702 10226 3741 10234 $$ HODANISH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:30 PM MDT, 6 hours 50 minutes earlier.
Area forecast discussion, Jul 1, 2:30 PM MDT, 6 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 230 PM MDT FRI JUL 1 2005 .SHORT TERM... (TONIGHT AND SATURDAY) CURRENTLY SATELLITE INDICATES A BOUNDARY THE EXTENDS TO NRN EL PASO COUNTY. ALONG THIS BOUNDARY THUNDERSTORMS HAVE BEEN FIRING. SFC DEW POINTS OVR THE SERN CO PLAINS AREA IN THE MID 40S TO LOWER 50S AND SERLY UPSLOPE FLOW INDICATED BY KPUX...UP TO ABOUT 9000 FT MSL. 0-6KM SHEAR VALUES ARE 35-45 KTS. CAPE VALUES ARE FORECAST TO RANGE FROM AROUND 600 J/KG NR THE ERN MTS TO AROUND 2500 J/KG OVR THE FAR SERN COUNTIES. ALL THIS SHOULD LEAD TO ISOLD TO SCT TSTMS OVR THE SERN PLAINS AND THE POTENTIAL FOR SOME SEVERE WEATHER. WILL KEEP JUST ISOLD POPS OVR WRN AREAS WHERE THE DRY LOWER LEVELS WL MEAN THE MAIN THREAT FROM SHOWERS AND TSTMS WL BE WIND. WL KEEP SOME POPS GOING INTO THE LATE NIGHT HRS AGAIN FOR THE FAR SE PLAINS. ON SATURDAY THERE WL STILL BE SOME MID LVL MSTR IN PLACE LIKE TODAY...BUT WITH WARMER TEMPS ALOFT THE ATMOSPHERE SHOULD BE HARDER TO GET STORMS GOING...SO WL JUST GO WITH AROUND 10 PERCENT COVERAGE OF POPS OVR THE MTS AND NEARBY PLAINS FOR THE AFTERNOON HOURS. 700MB TEMPS OVR THE AREA ARE FORECAST TO BE 1 TO 4 C WARMER THAN TODAY...THUS TEMPS WL STILL BE ABOVE NORMAL...HAVE MADE JUST A FEW ADJUSTMENTS TO MAX T GRID. .LONG TERM... (SUNDAY THROUGH FRIDAY) ...POTENTIAL FOR MESOSCALE CONVECTIVE SYSTEMS IN AND AROUND EASTERN COLORADO JUST ABOUT EACH DAY... UPPER LEVEL PATTERN PROJECTED TO REMAIN NEARLY STAGNANT INTO NEXT WEEK WITH A BROAD AREA OF HIGH PRESSURE ACROSS THE DESERT SW AND OLD MEXICO. SOME STRENGTHENING(E.G. HEIGHT RISES) ARE BEING FORECAST TOWARDS THE END OF THE PERIOD. THIS PROMOTES WLY FLOW ALOFT WITH MINOR SHORTWAVE TROUGHS MOVING THROUGH THE FLOW AND THE CNTRL ROCKIES BEING ON THE SRN FRINGE OF THE WESTERLIES. ALSO...IN THE LOW LEVELS...A (QUASI-STATIONARY) FRONTAL BOUNDARY WILL BE IN AND AROUND ERN CO INTO THE PLAINS AND MIDWEST WITH SFC HIGH PRESSURE ACROSS THE NRN TIER OF THE CONTIGUOUS 48 STATES. THIS PATTERN...IF IT MATERIALIZES...WILL BE HIGHLY SUSCEPTIBLE FOR NOCTURNAL MCS ACTIVITY JUST ABOUT EVERY DAY. LOW LEVEL DEW POINTS(E.G. 50S/60S IN ERN CO/WRN KS) WILL PROBABLY POOL ALONG AND NORTH OF THE FRONT IN ERN CO INTO THE PLAINS. AS THE MINOR SHORTWAVE TROUGHS MOVE THROUGH THE CNTRL ROCKIES...ISOLD-SCT SHRA/TSRA WILL LIKELY DEVELOP IN THE AFTN AND THEN EVOLVE INTO A MCS ACROSS THE CNTRL PLAINS DURING THE NGT. THE BIGGEST CHALLENGE IN THESE PATTERNS IS THE ACTUALLY LOCATION OF THE COLD FRONT/OUTFLOW BOUNDARY IN THE MORNING...WHICH IS THE PRECURSOR TO THE AFTN AND NIGHTTIME SHRA/TSRA FORECAST. ALSO WITH THIS DIFFICULT LOW LEVEL BOUNDARY FORECAST...TEMPS WILL BE A CHALLENGE IN ERN CO. IF THESE CLUSTER OF SHRA/TSRA FORM IN ERN CO...THERE WILL BE THE POTENTIAL FOR HEAVY RAIN WITH PROJECTED K-INDICES OF 40-45C. ALSO...THERE COULD BE A SEVERE CONVECTIVE WEATHER POTENTIAL. MEANWHILE...FURTHER WEST TOWARDS THE CONTDVD...MAINLY WARM/HOT AND DRY CONDITIONS WILL BE LIKELY WITH H7 TEMPS OF +15C TO +20C...HAINES INDICES OF 5-6...MINIMUM RH VALUES OF < 20%...AND FUELS CONTINUING TO CURE. THE FIRE DANGER THREAT WILL LIKELY INCREASE WITH NO WIDESPREAD WETTING PRECIPITATION ON THE HORIZON FOR THE CONTDVD. METZE && .PUB WATCHES/WARNINGS/ADVISORIES...NONE. && 28/17
Hazardous weather outlook, Jul 1, 6:45 AM MDT, 14 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 645 AM MDT FRI JUL 1 2005 COZ058>089-093>099-021300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 541 AM MDT FRI JUL 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE SOUTHEAST MOUNTAINS DURING THE EARLY AFTERNOON...SPREADING ONTO THE PLAINS AFTER 200 PM. A FEW STORMS COULD BECOME SEVERE ACROSS THE SOUTHEAST PLAINS LATE THIS AFTERNOON AND EVENING...WITH HAIL TO AROUND 1 INCH IN DIAMETER AND WIND GUSTS AROUND 60 MPH THE PRIMARY THREATS. LOCALLY HEAVY RAIN AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE. OVER THE REMAINDER OF SOUTHERN COLORADO...ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...WITH WIND GUSTS TO 50 MPH AND CLOUD TO GROUND LIGHTNING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ON SATURDAY...ISOLATED THUNDERSTORMS MAY DEVELOP IN A DRIER ATMOSPHERE OVER THE HIGHER TERRAIN AND DRIFT EAST. THE PRIMARY THREATS WILL BE GUSTY WINDS TO 50 MPH AND CLOUD TO GROUND LIGHTNING. ON SUNDAY...A COLD FRONT WILL MOVE THROUGH SOUTHEASTERN COLORADO LATER IN THE DAY...SPARKING ISOLATED THUNDERSTORMS IN THE EAST. ONE OR TWO MAY BE SEVERE WITH THE THREAT OF HAIL GREATER THAN 3/4 INCH IN DIAMETER...DAMAGING WINDS AROUND 60 MPH...AND CLOUD TO GROUND LIGHTNING. MEANTIME...ISOLATED STORMS WILL ALSO BE POSSIBLE IN THE WEST...PRODUCING GUSTY WINDS TO 45 MPH AND CLOUD TO GROUND LIGHTNING. BEGINNING ON THE FOURTH OF JULY...AND CONTINUING MUCH OF NEXT WEEK... A WEATHER PATTERN WILL FEATURE A PROLONGED PERIOD OF LOW LEVEL UPSLOPE FLOW IN THE EAST...COUPLED WITH WEST TO NORTHWEST FLOW ALOFT. THIS WILL RESULT IN DAILY AFTERNOON AND EVENING THUNDERSTORMS. A FEW STORMS EACH DAY WILL PROBABLY BE SEVERE...PRODUCING HAIL GREATER THAN 3/4 INCH IN DIAMETER...DAMAGING WINDS OVER 58 MPH...LOCALLY HEAVY RAIN...AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS SOUTHEAST COLORADO AFTER 2 PM. LW/TLM
In the hours before
Local storm report, Jul 1, 7:10 PM MDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
710 PM MDT FRI JUL 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL FOWLER 38.13N 104.02W
07/01/2005 0.88 INCH OTERO CO TRAINED SPOTTER
&&
MNLocal storm report, Jul 1, 8:34 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
834 PM MDT FRI JUL 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 6 S LA JUNTA 37.89N 103.54W
07/01/2005 0.75 INCH OTERO CO PUBLIC
&&
MNSpecial weather statement, Jul 1, 9:09 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 909 PM MDT FRI JUL 1 2005 COZ089-095>096-020415- CROWLEY-KIOWA-- 909 PM MDT FRI JUL 1 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 576 FOR THE FOLLOWING AREA... IN COLORADO THIS CANCELS 2 COUNTIES IN SOUTHEAST COLORADO CROWLEY... KIOWA... THIS INCLUDES THE CITIES OF...EADS...OLNEY SPRINGS AND ORDWAY. COZ074>075-088-093>094-097>099-020700- BACA-BENT-LAS ANIMAS----OTERO-PROWERS- 909 PM MDT FRI JUL 1 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 576 REMAINS VALID UNTIL 1 AM MDT FOR THE FOLLOWING AREA... IN COLORADO THIS WATCH INCLUDES 5 COUNTIES IN SOUTHEAST COLORADO BACA... BENT... LAS ANIMAS... OTERO... PROWERS... THIS INCLUDES THE CITIES OF...LA JUNTA...LAMAR...LAS ANIMAS... ROCKY FORD...SPRINGFIELD...TRINIDAD AND WALSH.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:43 PM MDT | Severe Thunderstorm Warning | PUB | Otero, Pueblo | 62 min |
| Jul 1, 6:56 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 80 min |
| Jul 1, 7:44 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 62 min |
| Jul 1, 7:53 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 107 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.